Table of Contents
ISRN Probability and Statistics
Volume 2012 (2012), Article ID 107096, 14 pages
http://dx.doi.org/10.5402/2012/107096
Research Article

Weak and Almost Sure Convergence for Products of Sums of Associated Random Variables

Institute of Mathematics, Marie Curie-Skłodowska University, PL. M. C.-Skłodowskiej 1, 20-031 Lublin, Poland

Received 23 March 2012; Accepted 12 April 2012

Academic Editors: P. Burman, S. Lototsky, and H. J. Paarsch

Copyright © 2012 Przemysław Matuła and Iwona Stępień. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Rempała and J. Wesołowski, “Asymptotics for products of sums and U-statistics,” Electronic Communications in Probability, vol. 7, pp. 47–54, 2002. View at Publisher · View at Google Scholar
  2. K. Gonchigdanzan and G. A. Rempała, “A note on the almost sure limit theorem for the product of partial sums,” Applied Mathematics Letters, vol. 19, no. 2, pp. 191–196, 2006. View at Publisher · View at Google Scholar
  3. Y. X. Li and J. F. Wang, “An almost sure central limit theorem for products of sums under association,” Statistics and Probability Letters, vol. 78, no. 4, pp. 367–375, 2008. View at Publisher · View at Google Scholar
  4. J. D. Esary, F. Proschan, and D. W. Walkup, “Association of random variables, with applications,” Annals of Mathematical Statistics, vol. 38, pp. 1466–1474, 1967. View at Google Scholar
  5. E. L. Lehmann, “Some concepts of dependence,” Annals of Mathematical Statistics, vol. 37, pp. 1137–1153, 1966. View at Google Scholar
  6. A. Bulinski and A. Shashkin, Limit Theorems for Associated Random Fields and Related Systems, vol. 10 of Advanced Series on Statistical Science and Applied Probability, World Scientific, Hackensack, NJ, USA, 2007. View at Publisher · View at Google Scholar
  7. B. C. Arnold and J. A. Villaseñor, “The asymptotic distributions of sums of records,” Extremes, vol. 1, no. 3, pp. 351–363, 1999. View at Publisher · View at Google Scholar
  8. P. Matuła, “On almost sure limit theorems for positively dependent random variables,” Statistics and Probability Letters, vol. 74, no. 1, pp. 59–66, 2005. View at Publisher · View at Google Scholar
  9. C. M. Newman and A. L. Wright, “An invariance principle for certain dependent sequences,” The Annals of Probability, vol. 9, no. 4, pp. 671–675, 1981. View at Google Scholar
  10. W. J. Kaczor and M. T. Nowak, Problems in Mathematical Analysis. I, vol. 4 of Student Mathematical Library, American Mathematical Society, Providence, RI, USA, 2000.
  11. M. Peligrad and S. Utev, “Central limit theorem for linear processes,” The Annals of Probability, vol. 25, no. 1, pp. 443–456, 1997. View at Publisher · View at Google Scholar
  12. B. L. S. Prakasa Rao, “Hajek-Renyi-type inequality for associated sequences,” Statistics and Probability Letters, vol. 57, no. 2, pp. 139–143, 2002. View at Publisher · View at Google Scholar